# SDR DXTA200601786

- Difficulty date: December 7, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 609 hours, 468 cycles
- System (JASC): 2210 · Autopilot System
- Part: Processor
- Part number: 70265421901
- Part serial: 05094603
- Condition: Inoperative
- Location: Autopilot
- Part time: 609 hours, 468 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(MAU 1 FAILURE), AMBER CAS NO AIR DATA, AHRS; AUTO PILOT' ETC, ON LT SIDE IN FLIGHT. REPLACED NR 1 NIC PROC MODULE IAW MM 34-17-00. OPS OK IAW MM 34-23-10.
